# SDR 2002F00781

- Difficulty date: July 3, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N460AS
- Make and model: Raythn 390
- Aircraft serial: RB8
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 101389011105
- Condition: Broken
- Location: Fuel System
- Part time: 211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FITTING IS PLASTIC WITH A .8750 INCH FUEL HOSE ATTACHED, THE HOSE IS AT AN ANGLE WHICH PUTS A SIDE LOAD ON THE FITTING AND THE FITTING BROKE WHERE THREADS END THAT SCREW IN TO THE CHECK VALVE.
